# SDR PNSA2014120201

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 42,041 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER SIGN HAS ONE BULB NOT ILLUMINATING, RT OVERWING EMER SIGN HAS ONE BULB NOT ILLUMINATING, LT OVERWING EXIT OVERHEAD EMER EXIT SIGN ONE BANK OF LIGHTS NOT ILLUMINATING & RT OVERWING EXIT OVERHEAD EMER EXIT SIGN ONE BANK OF LIGHTS NOT ILLUMINATING.  REPAIRED SOLDER CONNECTION TO FUSE HOUSING 71LN IAW AMM 33-50-00.  OPERATIONS CHECKED OK.
